# SDR CA021002009

- Difficulty date: October 1, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 17,430 hours
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 115610010125
- Condition: Cracked
- Location: Elevator
- Part time: 15,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FINDING THE SPLINE CRACKED ON AN ELEVATOR THAT WAS DAMAGED FROM HANGAR RASH,  INSPECTED THIS ELEVATOR THAT WAS IN THE PARTS DEPARTMENT,  THE SPLINE WAS FOUND CRACKED AT SEVERAL LOCATIONS, MOST OF THE CRACKS EXTENDED FROM THE RIVET HOLE TO THE TRAILING EDGE OF THE SPLINE, A FEW CRACKS EXTENDED FROM THE RIVET HOLE TO THE LEADING EDGE AND TWO HOLES EXTENDED COMPLETELY THROUGH THE SPLINE. APPROXIMATELY 2/3 OF THE HOLES WERE CRACKED.
